MathSciNet Relay Station
MathSciNet bibliographic data
MR1112420 62E10 (60E05 60E10)
Bar-Lev, Shaul K.; Bshouty, Daoud; Enis, Peter Variance functions with meromorphic means. Ann. Probab. 19 (1991), no. 3, 1349–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement